# SDR ASOA2015042912723

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL AT FS 319.70 AND FS 349.00.  BLENDED AREA REMOVING CORROSION IAW REO 601R-53-00-530.  REPAIRED FLOOR SILL BETWEEN FS 280 TO FS 409+128 IAW REO 601R-53-00-530, REV A.
